# SDR UPS98227529

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 885
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACK ON VERTICAL WEB ABOVE KEEL BEAM RBL BS 885 APPROX.  VERTICAL WEB ABOVE KEEL BEAM REPAIRED IAW SRM 51-40-02.
